International Journal of Differential Equations

Positive Stabilization of Linear Differential Algebraic Equation System

Muhafzan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study in this paper the existence of a feedback for linear differential algebraic equation system such that the closed-loop system is positive and stable. A necessary and sufficient condition for such existence has been established. This result can be used to detect the existence of a state feedback law that makes the linear differential algebraic equation system in closed loop positive and stable.

Article information

Source
Int. J. Differ. Equ. Volume 2016 (2016), Article ID 6346780, 3 pages.

Dates
Received: 28 April 2016
Accepted: 17 July 2016
First available in Project Euclid: 21 December 2016

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1482352585

Digital Object Identifier
doi:10.1155/2016/6346780

Zentralblatt MATH identifier
1350.93071

Citation

Muhafzan. Positive Stabilization of Linear Differential Algebraic Equation System. Int. J. Differ. Equ. 2016 (2016), Article ID 6346780, 3 pages. doi:10.1155/2016/6346780. https://projecteuclid.org/euclid.ijde/1482352585


Export citation